# SDR F3LA97143

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- Engine: Pwa JT8*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DEN - FLT 780 - FLIGHT CREW REPORTED NR 1 ENGINE WAS SHUT DOWN DUE TO LOW OIL QTY AND AN EMERGENCY WAS DECLARED.  MAINTENANCE REPLACED O-RING ON FUEL CARBON SEAL IN STL.  DURING FLT NR 217 STL TO DEN, NR 1 ENGINE OIL QTY DECREASED AND AIRCRAFT DIVERTED TO MCI AS PRECAUTIONARY MAINTENANCE.  REPLACED NR 1 ENGINE N2 GEARBOX, PERFORMED A TEST FLT AND SYSTEM CHECKED OK.  (M)
